Powers of Transitive Bases of Measure and Category
Established
18
Citations4
Refs1985
Year
Search Works
Work Details
- DOI 10.1090/s0002-9939-1985-0776210-2
- OpenAlex ID W2072268239
- Type Article
- Language EN
- Published 01 Apr 1985
- Volume 93 (4)
- Pages 719
- Source Proceedings of the American Mathematical…
- Publisher American Mathematical Society
- Added 10 Oct 2025
- Updated 14 Oct 2026
External Links
MENU
0
Powers of Transitive Bases of Measure and Category
Article 1985 EN Bronze
We prove that on the real line the minimal cardinality of a base of measure zero sets equals the minimal cardinality of their transitive base. Next we show that it is relatively consistent that the minimal cardinality of a base of meager sets is greater than the minimal cardinality of their transitive base. We also prove that it is relatively consistent that the transitive additivity of measure ze…
18
Citations
4
References
1
Authors
0.00
FWCI
Citations by Year
Last 3 yearsTopics
Keywords
Authors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Janusz M. Pawlikowski Corresponding | — |
Related Works
10Data: OpenAlex